MathSciNet Relay Station
MathSciNet bibliographic data
MR2047097 (2005a:20068) 20G15 (20C40)
Cohen, Arjeh M.; Murray, Scott H.; Taylor, D. E. Computing in groups of Lie type. Math. Comp. 73 (2004), no. 247, 1477–1498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement